# SDR SWIA200110087

- Difficulty date: July 29, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 19,816 hours, 17,788 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, HIGH SPEED CHECKER BOARD CAME DOWN TO 230 KIAS AND LATER FILLED ENTIRE SPEED TAPE. DUE TO FLAP SYSTEM DEFERRAL AIR DATA SYSTEM AND EICAS BELIEVED FLAPS WERE IN A POSITION OTHER THAN ZERO, THUS CAUSING HIGH SPEED TAPE TO BE LOWER.  FLAP DEFERRAL HAS BEEN CLEARED AND HIGH SPEED TAPE INDICATION IS NOW NORMAL.
